Alert archive / Maine / Small Craft Advisories in 2021

Small Craft Advisory 61, NWS Caribou, ME

October 15, 2021

NWS Caribou, ME issued this small craft advisory at Oct 15, 2021, 3:38 AM EDT. It took effect at Oct 16, 2021, 11:00 AM EDT. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Oct 15, 2021, 3:38 AM EDT (07:38 UTC)
In effect from
Oct 16, 2021, 11:00 AM EDT
Expired
Oct 17, 2021, 8:21 PM EDT
In force
33 hr
Issued by
NWS Caribou, ME

The text

As transmitted.

318 
WHUS71 KCAR 150738
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
338 AM EDT Fri Oct 15 2021

ANZ050>052-151545-
/O.NEW.KCAR.SC.Y.0061.211016T1500Z-211017T1500Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
338 AM EDT Fri Oct 15 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM SATURDAY TO 11 AM
EDT SUNDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 ft expected.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM, Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM and Intra Coastal Waters from 
  Schoodic Point, ME to Stonington, ME.

* WHEN...From 11 AM Saturday to 11 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
13 follow-up statements
438 
WHUS71 KCAR 151010
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
610 AM EDT Fri Oct 15 2021

ANZ050>052-151815-
/O.CON.KCAR.SC.Y.0061.211016T1500Z-211017T1500Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
610 AM EDT Fri Oct 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM SATURDAY TO
11 AM EDT SUNDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 ft expected.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME, Coastal Waters from Eastport, ME to Schoodic 
  Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME 
  to Stonington, ME out 25 NM.

* WHEN...From 11 AM Saturday to 11 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
591 
WHUS71 KCAR 151849
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
249 PM EDT Fri Oct 15 2021

ANZ050>052-152300-
/O.CON.KCAR.SC.Y.0061.211016T1500Z-211017T1500Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
249 PM EDT Fri Oct 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM SATURDAY TO
11 AM EDT SUNDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 ft expected.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME, Coastal Waters from Eastport, ME to Schoodic 
  Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME 
  to Stonington, ME out 25 NM.

* WHEN...From 11 AM Saturday to 11 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
831 
WHUS71 KCAR 151913
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
313 PM EDT Fri Oct 15 2021

ANZ050>052-160800-
/O.CON.KCAR.SC.Y.0061.211016T1500Z-211017T1500Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
313 PM EDT Fri Oct 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM SATURDAY TO
11 AM EDT SUNDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 ft expected.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME, Coastal Waters from Eastport, ME to Schoodic 
  Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME 
  to Stonington, ME out 25 NM.

* WHEN...From 11 AM Saturday to 11 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
017 
WHUS71 KCAR 160213
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
1013 PM EDT Fri Oct 15 2021

ANZ050>052-161015-
/O.CON.KCAR.SC.Y.0061.211016T1500Z-211017T1500Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
1013 PM EDT Fri Oct 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM SATURDAY TO
11 AM EDT SUNDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 ft expected.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME, Coastal Waters from Eastport, ME to Schoodic 
  Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME 
  to Stonington, ME out 25 NM.

* WHEN...From 11 AM Saturday to 11 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
194 
WHUS71 KCAR 160640
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
240 AM EDT Sat Oct 16 2021

ANZ050>052-162000-
/O.CON.KCAR.SC.Y.0061.211016T1500Z-211017T1500Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
240 AM EDT Sat Oct 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 11 AM EDT SUNDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 ft expected.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME, Coastal Waters from Eastport, ME to Schoodic 
  Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME 
  to Stonington, ME out 25 NM.

* WHEN...From 11 AM this morning to 11 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
002 
WHUS71 KCAR 161353
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
953 AM EDT Sat Oct 16 2021

ANZ050>052-162200-
/O.CON.KCAR.SC.Y.0061.211016T1500Z-211017T1500Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
953 AM EDT Sat Oct 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
SUNDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 ft expected.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME, Coastal Waters from Eastport, ME to Schoodic 
  Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME 
  to Stonington, ME out 25 NM.

* WHEN...Until 11 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
048 
WHUS71 KCAR 161902
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
302 PM EDT Sat Oct 16 2021

ANZ050>052-170315-
/O.CON.KCAR.SC.Y.0061.000000T0000Z-211017T1500Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
302 PM EDT Sat Oct 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
SUNDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 ft.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME, Coastal Waters from Eastport, ME to Schoodic 
  Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME 
  to Stonington, ME out 25 NM.

* WHEN...Until 11 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
050 
WHUS71 KCAR 170236
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
1036 PM EDT Sat Oct 16 2021

ANZ050>052-171045-
/O.CON.KCAR.SC.Y.0061.000000T0000Z-211017T1500Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
1036 PM EDT Sat Oct 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
SUNDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 ft.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME, Coastal Waters from Eastport, ME to Schoodic 
  Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME 
  to Stonington, ME out 25 NM.

* WHEN...Until 11 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
517 
WHUS71 KCAR 170643
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
243 AM EDT Sun Oct 17 2021

ANZ050>052-171445-
/O.EXT.KCAR.SC.Y.0061.000000T0000Z-211017T2200Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
243 AM EDT Sun Oct 17 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 8 ft.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME, Coastal Waters from Eastport, ME to Schoodic 
  Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME 
  to Stonington, ME out 25 NM.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
842 
WHUS71 KCAR 171032
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
632 AM EDT Sun Oct 17 2021

ANZ050>052-171845-
/O.CON.KCAR.SC.Y.0061.000000T0000Z-211017T2200Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
632 AM EDT Sun Oct 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 5
  to 8 ft.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME, Coastal Waters from Eastport, ME to Schoodic 
  Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME 
  to Stonington, ME out 25 NM.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
833 
WHUS71 KCAR 171310
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
910 AM EDT Sun Oct 17 2021

ANZ050>052-172115-
/O.CON.KCAR.SC.Y.0061.000000T0000Z-211017T2200Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
910 AM EDT Sun Oct 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...Seas 5 to 8 ft.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME, Coastal Waters from Eastport, ME to Schoodic 
  Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME 
  to Stonington, ME out 25 NM.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Sinko
141 
WHUS71 KCAR 171922
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
322 PM EDT Sun Oct 17 2021

ANZ052-172030-
/O.CAN.KCAR.SC.Y.0061.000000T0000Z-211017T2200Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
322 PM EDT Sun Oct 17 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Seas have fallen below small craft criteria and will continue to
subside this evening.

$$

ANZ050-051-180300-
/O.EXT.KCAR.SC.Y.0061.000000T0000Z-211018T0300Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
322 PM EDT Sun Oct 17 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...Seas 5 to 7 ft.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Sinko
834 
WHUS71 KCAR 180021
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
821 PM EDT Sun Oct 17 2021

ANZ050-051-180130-
/O.CAN.KCAR.SC.Y.0061.000000T0000Z-211018T0300Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
821 PM EDT Sun Oct 17 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and seas are below small craft conditions, thus the advisory
has been cancelled.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Oct 15, 12:07 AM EDT, 3 hours 31 minutes earlier.

Area forecast discussion, Oct 15, 12:07 AM EDT, 3 hours 31 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1207 AM EDT Fri Oct 15 2021

.SYNOPSIS...
Weak high pressure will build in overnight, followed by a weak
warm front on Friday. A cold front will approach on Saturday
then cross the area early Sunday morning. An upper level low
will remain over the region Monday into Tuesday.

&&

.NEAR TERM /THROUGH TODAY/...
12:07 AM Update: Satellite pictures and observations indicate
that clouds continue to fill in across northern and eastern
Maine early this morning. Expect a cloudy sky the remainder of
the night with an isolated shower possible. The best chance of a
shower will be across western sections of the FA along and near
the western Maine/Quebec border toward morning ahead of an
approaching warm front. Temperatures in most areas have already
reached their lows for the night, and in some locations have
risen a few degrees in the past couple of hours as clouds filled
back in across the area. Made some minor adjustments based on
the current and expected conditions for the remainder of the
night.

Previous Discussion...
East flow will weaken tonight behind a weak backdoor cold front
that passed through the area earlier today. A small area of
isolated to scattered showers is expected to continue into this
evening along a locally enhanced area of convergence extending
from around Houlton and into Hancock and Washington Counties.
This activity will diminish, then the focus of shower activity
will shift west towards the Central Highlands and North Woods as
low level convergence increases and a weak warm front from a
distant area of low pressure over northern Manitoba passes over
northwestern Maine. Partly to mostly cloudy skies during the
evening will become overcast after midnight, leading to another
mild night with lows in the low to mid 50s.

Friday will be cloudy and about 5 to 10 degrees cooler than
today with highs in the lower 60s. Scattered showers are
expected throughout the day across the north, while isolated
showers are expected Downeast. Showers will be generally light
with rainfall amounts less than a tenth of an inch.

&&

.SHORT TERM /TONIGHT THROUGH SUNDAY/...
Fri night wl feature ridge axis to the west building east drg the
overnight. Stationary bndry assoc with sfc low near Hudson's Bay
wl be draped to our north and this may lead to chc showers overnight
along with areas of fog.

By 12z Sat sfc warm front wl be over srn New England, lifting thru
the area in the afternoon with showers becoming more prevalent
over central and northern areas as front lifts through. Cannot
rule out and isolated storm acrs the north in the evening as
warm front lifts through. Temps wl remain between 5-8 degrees
above normal in the l/m 60s on Saturday afternoon even with
cloudy conditions expected.

Cold front then approaches from the west after midnight Sat
night with rain expected, some of it moderately heavy with PW
values between 1.25-1.5 inches just ahead of boundary. H8 LLJ of
between 40 and 50 kts is expected ahead of the front with
potentially gusty winds Sat afternoon into the evening hrs.

Fropa looks to occur late in the morning on Sunday. Temps wl dip
into the 40s acrs the northwest by morning with highs likely to
be in the 50s drg the day. Downeast areas look to rise to near
Sat aftn highs in the lwr 60s once again.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
H5 trof moves over CWA Sun night with showers continuing
overnight with a diurnal increase as H5 cold pool moves
overhead on Monday. High temperatures on Monday wl be closer to
seasonal norms under nw flow. Upper level trof wl be located
over ern Canada on Tuesday with a majority of guidance keeping
cold pool confined to the Gulf of St. Lawrence while 12z GFS
keeps cold pool closer to CWA. Tuesday temps likely to fall to
just below normal. Models diverge significantly by the middle of
the week with 12z EC indicating upr ridge with GFS and GEM
indicating some form of troffing thru the end of the long term.
Temps wl rmn near or slightly below normal through the end of
the period.

&&

.AVIATION /04Z FRIDAY THROUGH TUESDAY/...
NEAR TERM: Mostly MVFR through Friday with brief periods of IFR
ceilings in low clouds, patchy fog, and isolated to scattered
showers. Best shot at IFR is FVE. Light and variable winds
overnight, becoming S at 5 to 15 kt Friday.

SHORT TERM: Fri night-Sat...MVFR restrictions in low clouds and
fog. SE 5-15kts, gusty Sat afternoon.

Sat night...IFR in locally heavy rainfall ahead of cold front. S
5-10kts becoming W in the morning.

Sun-Tue...MVFR possible in showers. WNW 5-10kts.

&&

.MARINE...
NEAR TERM: The wind and seas will remain well below SCA
criteria through Friday.

SHORT TERM: Winds will increase to SCA levels Sat afternoon
during the overnight ahead of approaching cold front. Seas
increase above 5ft in southerly swell, lingering above SCA
levels in Sun afternoon.

&&

.EQUIPMENT...
The KCBW WSR-88D radar will be down intermittently through
October 16, 2021. Specifically, the radar will be down through
Friday afternoon, then possibly from about 7 AM to 5 PM
Saturday if necessary for repainting of the radome paneling.

During the outage, the KGYX radar in Gray provides some coverage
of areas from Bar Harbor to Greenville, and can be accessed at
https:/radar.weather.gov. Also, radar data from Environment
Canada covers part of Northern and far Eastern Maine, and can be
accessed at https:/weather.gc.ca/map_e.html?layers=radar.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...None.
MARINE...None.

&&

Near Term...CB/Foisy/MStrauser
Short Term...Farrar
Long Term...Farrar
Aviation...CB/Foisy/MStrauser/Farrar
Marine...CB/Foisy/MStrauser/Farrar
Equipment...CB

Nearby

Small Craft Advisories in Maine, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.